MathSciNet Relay Station
MathSciNet bibliographic data
MR1270666 35L10 (35B65 35R10 45K05 73F15)
Kim, Jong Uhn On the local regularity of solutions in linear viscoelasticity of several space dimensions. Trans. Amer. Math. Soc. 346 (1994), no. 2, 359–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement